# SDR 00FDEA00527

- Difficulty date: August 3, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 63,450 hours, 15,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGERON 32R, FS 1481.  *S/D*  REMOVED AND REPLACED PER SRM 53-10-00 FIG A, VOL 1.
